Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The inverse of a continuous additive functional

Jean-Marie G. Rolin

Vol. 58 (1975), No. 2, 585–604
Abstract

Let X be a standard process and A be a continuous additive functional of X. The inverse of A is defined by τt = inf{s As > t}. The aim of this paper is to prove that the process τ has conditionally independent increments with respect to the σ-algebra generated by the time changed process Xl = Xτ. However these increments are not necessarily stationary. Another interesting result is derived: the continous part of the process τ is a continuous additive functional of the process X.

The existence of regular conditional probabilities permits to consider the process τ as an additive process and under a necessary and sufficient condition, it is in fact a Levy process with increasing paths. The general theory of such processes is then used to obtain a Levy representation of the iumps of the process τ.

Mathematical Subject Classification 2000
Primary: 60J55
Milestones
Received: 22 March 1974
Published: 1 June 1975
Authors
Jean-Marie G. Rolin